# SDR 95ZZZX4209

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7112Q
- Make and model: Cessna 172L
- Aircraft serial: 17260412
- System (JASC): 2730 · Elevator Control System
- Part: Adapter
- Part number: 053200135
- Condition: Loose Rivets
- Location: Elev Torq Tube
- Part time: 5,901 hours
- Component: 052300173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE/WORKING RIVETS WERE FOUND AT AN ANNUAL INSPECTION ON THE LEFT ELEVATOR TORQUE TUBE ADAPTER  (6 AN-4 RIVETS).  THE REMOVED RIVETS WERE CLINCHED AND INCOMPLETELY BUCKED (UPSET HEADS NOT OF PROPER DIMENSION).  THE RIVETS WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
